Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had protected sex, but leaked out. Took yasmin. Had cramps. What are the chances of being pregnant?

Doctor i had a sex with my gf with condom but unfortunately it leaked out and few drops went inside on the 24 th be at safer side she started Yasmin pills (21 Days course).After 6 days she didn't had she is left with only nine days medicine and she had last night cramps.What are the chances of her being pregnant or the delay in periods and cramps is due to Yasin medicine .please advise.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

24th day is a relatively safe time, but you can't be absolutely sure. The delay is due to the pills that she is taking. Technically she should have her periods after she stops the yasmin pills.

I believe these pills are oral contraceptives and need to be taken long before sexual intercourse. She should have taken Levonorgestrel (iPill) instead.

Hope this helps.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor